# SDR SIMA20141015001

- Difficulty date: October 15, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 31,924 hours, 28,073 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Isis
- Part number: C16221GD04
- Part serial: C16221000169
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ABORTED TAKEOFF BEFORE 80KTS DUE TO STD ATT FAIL.  R & R ISIS IAW AMM 34-01-01, PERFORM FUNCTIONAL TEST IAW 34-01-01-700-801-A.  OPERATIONS CHECKED GOOD, NO LEAKS NOTED.
